Alert archive / Wisconsin / Gale Warnings in 2014

Gale Warning 6, NWS Milwaukee, WI

February 19, 2014

NWS Milwaukee, WI issued this gale warning at Feb 19, 2014, 4:03 PM CST. It took effect at Feb 20, 2014, 2:00 PM CST. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2014, 4:03 PM CST (22:03 UTC)
In effect from
Feb 20, 2014, 2:00 PM CST
Expired
Feb 20, 2014, 3:25 PM CST
In force
85 min
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WHUS73 KMKX 192203
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CST WED FEB 19 2014

...INTENSE LOW PRESSURE WILL BRING POWERFUL WINDS...

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK FROM THE
SOUTHERN PLAINS...THROUGH SOUTH CENTRAL OR SOUTHEAST WISCONSIN
THURSDAY AFTERNOON...THEN TO EASTERN LAKE SUPERIOR BY FRIDAY
MORNING. BRISK SOUTHEAST TO SOUTH WINDS WILL DEVELOP BY THURSDAY
AFTERNOON...THEN VEER TO WEST TO SOUTHWEST GALES IN THE EVENING.

LMZ643>646-200615-
/O.UPG.KMKX.GL.A.0003.140221T0000Z-140221T2200Z/
/O.NEW.KMKX.GL.W.0006.140221T0000Z-140221T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
403 PM CST WED FEB 19 2014

...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 4 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 4 PM CST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS THURSDAY AFTERNOON...VEERING
  SOUTHWEST TO WEST BY THURSDAY EVENING AND INCREASING TO 25 TO 35
  KNOTS WITH GUSTS TO 45 KNOTS. WINDS WILL SLOWLY SUBSIDE BY
  FRIDAY AFTERNOON.

* WAVES: WAVES 1 FOOT OR LESS...BUT THERE IS UNCERTAINTY DUE TO 
  THE VERY FLUID NATURE OF THE ICE PACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
4 follow-up statements
515 
WHUS73 KMKX 200215
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 PM CST WED FEB 19 2014

...INTENSE LOW PRESSURE WILL BRING POWERFUL WINDS...

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK FROM THE
SOUTHERN PLAINS...THROUGH SOUTH CENTRAL WISCONSIN LATE THURSDAY
AFTERNOON AND EVENING...AND THEN ON EASTERN LAKE SUPERIOR BY
FRIDAY MORNING. 

BRISK SOUTHEAST TO SOUTH WINDS WILL DEVELOP BY THURSDAY
AFTERNOON...THEN VEER TO WEST TO SOUTHWEST GALES IN THE EVENING.
WIND GUSTS BETWEEN MIDNIGHT AND 6 AM FRIDAY WILL APPROACH STORM
FORCE LEVELS.  

LMZ643>646-201015-
/O.EXT.KMKX.GL.W.0006.140220T2000Z-140221T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
815 PM CST WED FEB 19 2014

...GALE WARNING NOW IN EFFECT FROM 2 PM THURSDAY TO 4 PM CST
FRIDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 2 PM THURSDAY TO 4 PM CST
FRIDAY. 

* WINDS: SOUTHEAST 10 TO 20 KNOTS WILL INCREASE TO UP TO 35 KNOT
  GALES THURSDAY AFTERNOON...AND THEN VEER TO THE WEST TO
  SOUTHWEST THURSDAY EVENING. WIND SPEEDS WILL INCREASE TO 25 TO
  35 KNOTS...WITH GUSTS TO 45 KNOTS THURSDAY EVENING. 

* WAVES: WAVES IN GENERAL REMAINING AROUND 1 FOOT OR LESS DUE TO
  AREAS OF ICE. HOWEVER THE EXPECTED STRONG WINDS AND WARM
  TEMPERATURES MAY CAUSE THE ICE TO BREAK UP AND BECOME TRANSIENT
  IN NATURE RESULTING IN HIGHER WAVE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
752 
WHUS73 KMKX 200920
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 AM CST THU FEB 20 2014

...INTENSE LOW PRESSURE WILL BRING POWERFUL WINDS...

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK FROM THE
SOUTHERN PLAINS...THROUGH SOUTHWEST WISCONSIN LATE THIS AFTERNOON
AND EVENING...AND THEN TO EASTERN LAKE SUPERIOR BY FRIDAY
MORNING.

BRISK SOUTHEAST TO SOUTH WINDS WILL DEVELOP BY THIS AFTERNOON...THEN
VEER TO WEST TO SOUTHWEST GALES IN THE EVENING. WIND GUSTS BETWEEN
MIDNIGHT AND 6 AM FRIDAY WILL APPROACH STORM FORCE LEVELS.

LMZ643>646-201730-
/O.CON.KMKX.GL.W.0006.140220T2000Z-140221T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 AM CST THU FEB 20 2014

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 PM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM
CST FRIDAY. 

* WINDS: SOUTHEAST 10 TO 20 KNOTS WILL INCREASE TO UP TO 35 KNOT
  GALES THIS AFTERNOON...AND THEN VEER TO THE WEST TO SOUTHWEST
  THIS EVENING. WIND SPEEDS WILL INCREASE TO 25 TO 35 KNOTS...WITH
  GUSTS TO 45 KNOTS THIS EVENING.

* WAVES: WAVES IN GENERAL REMAINING AROUND 1 FOOT OR LESS DUE TO 
  AREAS OF ICE. HOWEVER THE EXPECTED STRONG WINDS AND WARM 
  TEMPERATURES MAY CAUSE THE ICE TO BREAK UP AND BECOME 
  TRANSIENT IN NATURE RESULTING IN HIGHER WAVE HEIGHTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
651 
WHUS73 KMKX 201515
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 AM CST THU FEB 20 2014

...INTENSE LOW PRESSURE WILL BRING POWERFUL WINDS...

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK FROM THE
SOUTHERN PLAINS...THROUGH SOUTHWEST WISCONSIN LATE THIS AFTERNOON
AND EVENING...AND THEN TO EASTERN LAKE SUPERIOR BY FRIDAY
MORNING.

BRISK SOUTHEAST TO SOUTH WINDS WILL DEVELOP BY THIS AFTERNOON...
THEN VEER TO WEST TO SOUTHWEST GALES IN THE EVENING. WIND GUSTS
BETWEEN MIDNIGHT AND 6 AM FRIDAY WILL APPROACH STORM FORCE
LEVELS.

LMZ643>646-202315-
/O.CON.KMKX.GL.W.0006.140220T2000Z-140221T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 AM CST THU FEB 20 2014

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 PM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM
CST FRIDAY. 

* WINDS: SOUTHEAST 10 TO 20 KNOTS WILL INCREASE TO UP TO 35 KNOT 
  GALES THIS AFTERNOON...AND THEN VEER TO THE WEST TO SOUTHWEST 
  THIS EVENING. WIND SPEEDS WILL INCREASE TO 25 TO 35 KNOTS...
  WITH GUSTS TO 45 KNOTS THIS EVENING. 

* WAVES: WAVES IN GENERAL WILL BE 1 TO 3 FEET IN ICE FREE AREAS.
  HOWEVER...THE EXPECTED STRONG WINDS AND WARM TEMPERATURES MAY
  CAUSE THE ICE TO BREAK UP AND BECOME TRANSIENT IN NATURE
  RESULTING IN HIGHER WAVE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
714 
WHUS73 KMKX 202125
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CST THU FEB 20 2014

...INTENSE LOW PRESSURE WILL BRING POWERFUL WINDS...

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK THROUGH
SOUTHWEST WISCONSIN LATE THIS AFTERNOON AND EVENING...AND THEN TO
LAKE SUPERIOR BY FRIDAY MORNING.

BRISK EAST TO SOUTHEAST WINDS WILL VEER TO WEST TO SOUTHWEST
GALES IN THE EVENING WITH STORM FORCE GUSTS POSSIBLE AT TIMES
FROM MID-EVENING THROUGH EARLY FRIDAY MORNING.

LMZ643>646-210530-
/O.UPG.KMKX.GL.W.0006.000000T0000Z-140221T2200Z/
/O.NEW.KMKX.SR.W.0001.140221T0300Z-140221T1100Z/
/O.NEW.KMKX.GL.W.0007.140220T2300Z-140221T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CST THU FEB 20 2014

...GALE WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...
...STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. A
STORM WARNING HAS ALSO BEEN ISSUED. THIS STORM WARNING IS IN
EFFECT FROM 9 PM THIS EVENING TO 5 AM CST FRIDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

* WINDS: EAST TO SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE
  TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS BY EARLY EVENING. WINDS
  WILL THEN VEER TO THE WEST TO SOUTHWEST BY MID-EVENING AND
  INCREASE TO 30 TO 35 KNOTS WITH GUSTS OF 40 TO 50 KNOTS.

* WAVES: WAVES IN GENERAL WILL BE 2 TO 4 FEET IN ICE FREE AREAS.
  HOWEVER...THE EXPECTED STRONG WINDS AND WARM TEMPERATURES MAY
  CAUSE THE ICE TO BREAK UP MORE AND BECOME TRANSIENT IN NATURE
  RESULTING IN HIGHER WAVE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 19, 3:10 PM CST, 53 minutes earlier.

Area forecast discussion, Feb 19, 3:10 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CST WED FEB 19 2014

.SHORT TERM...

.TONIGHT AND THURSDAY..FORECAST CONFIDENCE...HIGH

QUIET WEATHER WILL CONTINUE INTO TONIGHT. STILL LOOKS A QUICK INCH
OR TWO OF SNOW LATER TONIGHT INTO THURSDAY MORNING WITH
INITIAL ONSET OF STRONG WARM ADVECTION. THE SNOW WILL CHANGE TO
OR MIX WITH FREEZING RAIN FOR A TIME DURING THE MORNING. THUS THE
WINTER WEATHER ADVISORY REMAINS IN EFFECT ACROSS THE FORECAST AREA
LATER TONIGHT THROUGH THURSDAY MORNING.

THE PRECIP WILL LIKELY CHANGE OVER TO ALL RAIN MOST OR ALL PLACES BY
AFTERNOON GIVEN THE OVERALL WESTERN TRACK OF THE LOW IN THE LATEST
RUN OF MODELS. COULD BE SOME THUNDER IN THE AFTERNOON...WITH FOG
ALSO POSSIBLE GIVEN THE DEEP AND EXPANSIVE SNOWPACK. TEMPERATURES
WILL BE COOLING IN THE NORTHWEST BY EVENING...SO OPTED TO KEEP THE
WINTER WEATHER ADVISORY GOING FOR A COUPLE COUNTIES THERE SINCE THE
WINDOW BETWEEN PERIODS OF WINTER WEATHER WILL BE SHORTER THAN
ELSEWHERE ACROSS THE FORECAST AREA.

.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...HIGH

THE STRONG NEGATIVE TILT MID/UPPER LEVEL TROUGH MOVES ACROSS
WISCONSIN THURSDAY NIGHT THAT REACHES THE UPPER GREAT LAKES
THURSDAY NIGHT. THE NAM INCREASES THE UPPER DIVERGENCE OVER
EASTERN WISCONSIN BY EARLY EVENING AND QUICKLY LIFTS THE EAST AND
NORTHEAST BY MIDNIGHT. THE GFS HAS THE STRONG 700 MB UPWARD MOTION
ALREADY OVER NORTH CENTRAL AND NORTHEAST WISCONSIN DURING THE
EVENING. THE 12Z NAM IS THE OUTLIER WHICH IS A LITTLE SLOWER AND
MUCH FARTHER WEST WITH THE STRONG CYCLOGENESIS. THE 18Z NAM HAS
NOW TRENDED WEST...NOT AS MUCH AS THE GFS...BUT MORE IN LINE WITH
THE 00Z AND 12Z ECMWF. WILL GO WITH THE MORE CONSISTENT GFS/ECMWF
AND GEM MODELS WITH THE WEST AND FASTER TRACK.

IN ADDITION...THE STRONG WEST WINDS OF 20 TO 30 MPH...WITH GUSTS
OF 45 TO NEAR 50 MPH...ARE EXPECTED WITH THE VERY TIGHT PRESSURE
GRADIENT OVER THE AREA. THESE WINDS WOULD BRING ENOUGH BLOWING AND
DRIFTING SNOW TO CAUSE GREATLY REDUCED VISIBILITIES IN ANY AREAS
THAT GET A FRESH SNOW. ALL AREAS WILL SEE A TRANSITION BACK TO
SNOW DURING THE EVENING...AND EVEN AN INCH OF NEW SNOW WOULD
CAUSE RESTRICTED VISIBILITIES.

THE PRESSURE GRADIENT WILL GRADUALLY WEAKEN BY FRIDAY AFTERNOON
ACROSS THE AREA...AS THE STRONG LOW MOVES NORTH/NORTHEAST OF LAKE
SUPERIOR. STRONG COLD AIR ADVECTION WILL OCCUR BEHIND THE LOW.

.LONG TERM...

SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE IS MEDIUM.

A BROAD TROUGH EXTENDS ACROSS THE NORTH CENTRAL U.S. WITH A FAIRLY
WESTERLY FLOW ON SATURDAY. A WEAK SHORTWAVE PUSHES ACROSS SOUTHERN
WISCONSIN SUNDAY...WHICH IS THE STRONGEST ON THE 00Z ECMWF. A
SECOND SHORTWAVE MOVES ACROSS SOUTHERN WISCONSIN MONDAY NIGHT...WHICH
IS MORE CONSIST ON THE DIFFERENT MODELS.

GFS/ECMWF SHOW HIGH PRESSURE OVER THE NORTHERN PLAINS SATURDAY
THAT BUILDS INTO THE UPPER MISSISSIPPI VALLEY BY SUNDAY NIGHT...
WITH A COLD NORTHWEST LOW LEVEL FLOW CONTINUING. TEMPERATURES WILL
BE BELOW NORMAL DURING THIS TIME. SOUTHERN WISCONSIN MAY GET SOME
LIGHT SNOW MONDAY WITH THE MID/UPPER SHORTWAVE.

.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.

THE BROAD TROUGH CONTINUES TO EXTEND ACROSS THE NORTH CENTRAL
U.S. WITH THE TROUGH AXIS OVER THE WESTERN GREAT LAKES TUESDAY
NIGHT. THE 00Z ECMWF AND 06Z DGEX BEGINS TO LIFT THE TROUGH
NORTHEAST INTO CANADA...WHILE THE 12Z GFS PERSISTS INTO WEDNESDAY.

A WEAK TROUGH MAY BRING SOME LIGHT SNOW ON TUESDAY.

&&

.AVIATION/00Z TAFS/...

QUIET WEATHER WILL CONTINUE INTO TONIGHT. STILL LOOKS A QUICK INCH
OR TWO OF SNOW LATER TONIGHT INTO THURSDAY MORNING...CHANGING WITH
OR MIXING WITH FREEZING RAIN FOR A TIME DURING THE MORNING. THE
PRECIP WILL LIKELY CHANGE OVER TO ALL RAIN MOST OR ALL PLACES BY
AFTERNOON GIVEN THE OVERALL WESTERN TRACK OF THE LOW IN THE LATEST
RUN OF MODELS. COULD BE SOME THUNDER IN THE AFTERNOON...WITH FOG
ALSO POSSIBLE GIVEN THE DEEP AND EXPANSIVE SNOWPACK.

WILL SEE LOW CIGS/VSBYS THROUGH THE DAY TOMORROW.

&&

UPGRADED THE GALE WATCH TO A GALE WARNING FOR THURSDAY EVENING INTO
FRIDAY AFTERNOON. STILL LOOKS LIKE A PERIOD OF STRONG SOUTHWEST TO
WEST WINDS...GUSTING TO 35 TO 45 KNOTS. A BIT OF UNCERTAINTY WITH
WAVES...AS THERE IS STILL A LOT OF ICE OUT THERE...ESPECIALLY NORTH
OF MILWAUKEE. STRONG OFFSHORE WINDS MAY PUSH THE ICE OUT INTO OPEN
WATERS THOUGH...RESULTING IN HIGHER WAVES THAN CURRENTLY FORECAST.
HIGHEST WAVES WOULD BE TOWARD OPEN WATERS IN ICE FREE AREAS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 3 AM TO NOON CST THURSDAY FOR
     WIZ057>060-062>072.

     WINTER WEATHER ADVISORY FROM 4 AM THURSDAY TO 6 AM CST FRIDAY
     FOR WIZ046-047-056.

     WINTER WEATHER ADVISORY FROM 4 AM TO 3 PM CST THURSDAY FOR
     WIZ051-052.

LM...GALE WARNING FROM 6 PM THURSDAY TO 4 PM CST FRIDAY FOR
     LMZ643>646.

&&

TONIGHT/THURSDAY AND AVIATION/MARINE...DDV
THURSDAY NIGHT THROUGH WEDNESDAY...HENTZ
Hazardous weather outlook, Feb 19, 3:23 PM CST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CST WED FEB 19 2014

WIZ046-047-051-052-056>060-062>072-202130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
323 PM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY GOES INTO EFFECT AFTER 3 AM AS A WINTRY
MIX OF SNOW AND FREEZING RAIN IS EXPECTED TO DEVELOP AHEAD OF
STRENGTHENING LOW PRESSURE IN THE SOUTHERN PLAINS. SNOWFALL OF 1
TO 2 INCHES IS EXPECTED IN PARTS OF SOUTHERN WISCONSIN WITH LESS
THAN A TENTH OF AN INCH OF ICE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE WINTER WEATHER ADVISORY CONTINUES THROUGH THURSDAY MORNING
ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE THURSDAY
MORNING COMMUTE SHOULD BE SLOW AND HAZARDOUS DUE TO THE SNOW AND
ICY GLAZE FROM FREEZING RAIN. THE MIXED PRECIPITATION WILL TURN TO
ALL RAIN OVER MOST OF THE AREA BY NOON...EXCEPT IN AREAS NORTH
TOWARD THE DELLS...FOND DU LAC AND SHEBOYGAN WHICH WILL SEE THE
PRECIPITATION MIX LINGER INTO THE EARLY AFTERNOON. THERE IS ALSO
A CHANCE FOR A THUNDERSTORM THURSDAY AFTERNOON.

THE A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR
SAUK...MARQUETTE AND GREEN LAKE COUNTIES THROUGH THURSDAY NIGHT
FOR SNOW AND SIGNIFICANT BLOWING SNOW. THERE IS A POTENTIAL OF
BLOWING SNOW ELSEWHERE DUE TO STRONG WEST WINDS INCREASING TO 20
TO 30 MPH WITH GUSTS TO AROUND 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL AND
ICING REPORTS ARE APPRECIATED.

LMZ643>646-202130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 PM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

SOUTHEAST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS
THURSDAY AS DEEPENING LOW PRESSURE MOVES NORTH INTO SOUTHERN
WISCONSIN.

VERY STRONG LOW PRESSURE WILL TRACK TOWARD NORTHEAST WISCONSIN
THURSDAY NIGHT...BRINGING GALE FORCE WINDS THURSDAY EVENING INTO
FRIDAY AFTERNOON. WIND GUSTS WILL APPROACH STORM FORCE FOR A TIME
BETWEEN MIDNIGHT AND 6 AM CST FRIDAY MORNING.

HENTZ/MBK

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:27 AM CSTGale WatchMKX13 hr
Feb 19, 3:49 AM CSTWinter Storm WatchMKXColumbia, Green Lake, Iowa, Lafayette, Marquette, Sauk12 hr
Feb 19, 3:49 AM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more35 hr

Nearby

Gale Warnings in Wisconsin, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.